# SDR FDEA201109103824

- Difficulty date: September 10, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 36,340 hours, 21,296 cycles
- Engine: Pwa JT8D*
- Engine time: 430 hours, 288 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: Q64
- Condition: Failed
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED NO EPR ON NR 3 ENGINE. SET POWER ON EXPECTED N1. AS ACFT ACCELERATED EGT GRADUALLY  ROSE INTO CAUTION ZONE CAUSING A REJECTED TAKEOFF.  REMOVED AND REPLACED EPR TRANSMITTER PER AMM 77-11-011-4.  OPS CHECKED FAILED.
